# SDR ASAA2012091792903

- Difficulty date: September 1, 2012
- Submitted: September 19, 2012
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 23,953 hours, 7,149 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Light
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE LIGHT CAME ON THE GROUND.  ACFT GROUNDED.  ACCOMPLISHED QRH PROCEDURE.  LIGHT RESET.
